# SDR CALA2014123192879

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 74,994 hours, 12,905 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO RT EAI FAILURE.  LOOSE CONNECTER ON EAI VLV CONTROLLER.  CLEANED & SECURED CONNECTOR.  PERFORMED FIM 30-21 TASK 802 STEP C 1 - 5.  FAULT CORRECTED.
